# SDR DL73S050109

- Difficulty date: February 13, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N305DL
- Make and model: Boeing 737232
- Aircraft serial: 23077
- Aircraft time: 59,957 hours, 44,945 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE FUSELAGE SKIN JUST BELOW STRINGER 18R RUNNING ALONG THE MILL LINE OF THE BONDED INTERNAL DOUBLER.  THE CRACK IS TYPICAL OF AD 2004-18-06.  THE CRACK WAS REMOVED WITH A CUTOUT TO THE SKIN AND REPAIRED WITH AN  EXTERNAL ALUMINUM REPAIR DOUBLER PER B737 SRM AND ER/A      096927-14AD.
